# SDR VNAA2017102299909

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CARGO BAY FLOOR SEAT TRACKS ARE CORRODED FROM FS 559+80 TO FS 621. REMOVED ALL CARGO BAY FLOOR SEAT TRACKS FROM FS 559+79 TO FS 621 IAW AMM 53-01-11-000-802. INSTALLED 7 EA NEW SERVICEABLE CARGO FLOOR SEAT TRACKS IAW AMM 53-01-11-400-802 P/N 601R31032-51, LBL 9 FS 621. INSTALLED 4 EA NEW SERVICEABLE FITTING ASSY (P/N CDSP1900-509) IAW SRM 51-41-04.
